Rocky Mountain Journal of Mathematics

Comparison techniques and the method of lines for a parabolic functional equations

J. Bebernes and R. Ely

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 12, Number 4 (1982), 723-734.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128115

Digital Object Identifier
doi:10.1216/RMJ-1982-12-4-723

Mathematical Reviews number (MathSciNet)
MR683864

Zentralblatt MATH identifier
0536.65096

Citation

Bebernes, J.; Ely, R. Comparison techniques and the method of lines for a parabolic functional equations. Rocky Mountain J. Math. 12 (1982), no. 4, 723--734. doi:10.1216/RMJ-1982-12-4-723. https://projecteuclid.org/euclid.rmjm/1250128115


Export citation